# SDR ASMF201904230013

- Difficulty date: February 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 24,385 hours, 3,035 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20599100
- Part serial: 3208C20599
- Condition: Damaged
- Location: Nr 2
- Part time: 15,997 hours, 1,996 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT AFTER LANDING, “AUTO BRAKE”, “BRAKE CONTROLS” AND “ELEC BRAKE PWR UNIT L1” MESSAGES WERE SHOWED ON EICAS; MAINTENANCE PERSONNEL PERFORMED TEST VIA AHM SHOWING FOLLOWING CODES: 24-43611 AND 32-49511;SO THE WO´S 5256177, 5256163 AND 5256176 WERE ISSUED TO PERFORM CONDITIONAL INSPECTIONS I.A.W AMM B787-A-05-51-15-02A-280A-A; IT WAS FOUND BRAKE 2 AND 6 LOCKED; IT WAS FOUND LEFT ELECTRIC BRAKE POWER SUPPLY UNIT INOPERATIVE; IT WAS FOUND CABLE K0500-1 DAMAGE; SO MAINTENANCE PERSONNEL PERFORM REPLACEMENT OF BRAKE 2 AND 6 I.A.W. DMC-B787-A-32-45-07-00A-520A/720A-A; IT WAS REPLACED EBPSU  I.A.W AMM B787-A-24-36-01-00A-720A-A; IT WAS PERFORMED TEST I.A.W. AMM B787A-32-42-00-03A-320A-A, ALL CORRECT.
